# SDR DXTA2024081600201

- Difficulty date: August 13, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 680A
- Aircraft serial: 680A03232
- Aircraft time: 4,978 hours, 3,231 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Contactor
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN ENTRY DOOR WOULD NOT OPEN UPON ARRIVAL.  PRESSED RED BUTTON AND HANDLE WOULD NOT LIFT.  NO WARNINGS OR CASS MESSAGES ASSOCIATED WITH DOOR FAILING TO OPEN.  LINE STAFF ASSISTED OPENING THE DOOR FROM OUTSIDE.  ONCE LINE STAFF OPENED DOOR, WE TRIED CLOSING AND OPENING AGAIN WITH THE SAME RESULT OF IT NOT OPENING.   INSTALLED REPLACEMENT CONTACTOR ON BROKEN WIRE AT CABIN DOOR INNER HANDLE PUSH BUTTON SWITCH. INSTALLED CONTACTOR INTO REPLACEMENT SPLICE. OPERATIONAL CHECK SATISFACTORY.
